American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Christian Bonatti, Ming Li and Dawei Yang. On the existence of attractors. Trans. Amer. Math. Soc. 365 (2013) 1369-1391.
Abstract, references, and article information   
View Article: PDF

[2] Evgenios T. A. Kakariadis and Elias G. Katsoulis. Contributions to the theory of $\mathrm{C}^*$-correspondences with applications to multivariable dynamics. Trans. Amer. Math. Soc. 364 (2012) 6605-6630.
Abstract, references, and article information   
View Article: PDF

[3] Brian E. Raines and David R. Stockman. Fixed points imply chaos for a class of differential inclusions that arise in economic models. Trans. Amer. Math. Soc. 364 (2012) 2479-2492.
Abstract, references, and article information   
View Article: PDF

[4] Jérôme Rousseau and Benoît Saussol. Poincaré recurrence for observations. Trans. Amer. Math. Soc. 362 (2010) 5845-5859. MR 2661498.
Abstract, references, and article information   
View Article: PDF

[5] Piotr Oprocha. Distributional chaos revisited. Trans. Amer. Math. Soc. 361 (2009) 4901-4925. MR 2506431.
Abstract, references, and article information   
View Article: PDF

[6] Jie-Hua Mai. The structure of equicontinuous maps. Trans. Amer. Math. Soc. 355 (2003) 4125-4136. MR 1990578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1